# SDR DALA2019022601225

- Difficulty date: March 7, 2018
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 72,728 hours, 12,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1620-1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND TOOLING DAMAGE FOUND BETWEEN STA 1620 AND STA 1660 AT STR S-13AR. C/W ERA 566343-14. (LP 0454377)
